# SDR ASAA0995761

- Difficulty date: May 25, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750121
- Condition: Gouged
- Location: Bs 788-791
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO TRACK TIE DOWN POINT GOUGED.  REMOVED AND REPLACED CARGO TRACK TIE DOWN.
